Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Brown discharge, missed periods, unprotected sex. On qlaira birth control, missed pill. Pregnancy?

i am on birth control (qlaira) for years. I only got brown discharge for one day instead of my period this time. This has never happened before. Could it be pregnacy or any kind of illness symptom? Last month I had my period and no sex inbetween. But, i am worry because I did have unprotected sex just before my last period and I might missed pill .
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HCM
Unprotected sex and missed pill are in favor of pregnancy.
Brown discharge for one day at the time of periods without over due can be because of genital infection .
Please do the urine pregnancy test and if negative not to wory.
If any signs of infection like itching ,redness , soreness consult gynecologist for further treatment.
Most welcome to any further question.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor